Alert archive / Alabama / Tornado Warnings in 2006

Tornado Warning 9, NWS Huntsville, AL

April 7, 2006Colbert County, Franklin County, Lauderdale County, Alabama

NWS Huntsville, AL issued this tornado warning at Apr 7, 2006, 5:37 PM CDT for Colbert County, Franklin County, Lauderdale County, Alabama. It was in force for 38 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2006, 5:37 PM CDT (22:37 UTC)
Expired
Apr 7, 2006, 6:15 PM CDT
In force
38 min
Issued by
NWS Huntsville, AL
Area
Counties, with a storm outline in the text

Counties Colbert County, AL, Franklin County, AL, Lauderdale County, AL

The radar

The Columbus AFB radar (KGWX), 105 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 5:41 PM CDTTORNADON Cherokee, ALON THE GROUND 1/4 MILE NORTH OF CHEROKEE.
Apr 7, 5:55 PM CDTFUNNEL CLOUDS Cherokee, AL
Apr 7, 5:55 PM CDTTORNADOSheffield, ALTORNADO ON THE GROUND NEAR SHEFFIELD HIGH SCHOOL.
Apr 7, 5:57 PM CDTHAIL 1.755 N Florence, ALGOLF BALL SIZE HAIL NEAR THE INTERSECTION OF HIGHWAY 157 AND COUNTY ROAD 9 IN PETERSVILLE.
Apr 7, 6:04 PM CDTTORNADOSheffield, ALTORNADO ON THE GROUND NEAR SHEFFIELD HIGH SCHOOL.
Apr 7, 6:15 PM CDTHAIL 1.75Zip City, AL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 11:34 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2006-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1512 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2006-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 253 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1512 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
637 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
253 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
2.5
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KHUN 072239
TORHUN
ALC033-059-077-072315-
/O.NEW.KHUN.TO.W.0009.060407T2237Z-060407T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
538 PM CDT FRI APR 7 2006

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  COLBERT COUNTY IN NORTHWEST ALABAMA
  FRANKLIN COUNTY IN NORTHWEST ALABAMA
  LAUDERDALE COUNTY IN NORTHWEST ALABAMA

* UNTIL 615 PM CDT

* AT 538 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 28 MILES 
  SOUTHWEST OF CHEROKEE...MOVING NORTHEAST AT 45 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  CHEROKEE BY 600 PM CDT
  FLORENCE BY 610 PM CDT

IN ADDITION TO THE TORNADO...THESE STORMS ARE CAPABLE OF PRODUCING 
HAIL UP TO 2 INCHES IN DIAMETER...AND STRONG DAMAGING WINDS IN 
EXCESS OF 70 MPH...EVEN OUTSIDE OF THE TORNADO AREA.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER 
A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS 
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN 
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET.

LAT...LON 3501 8809 3501 8817 3486 8807 3434 8815
      3433 8766 3501 8762

$$

DJN
3 follow-up statements
000 
WWUS54 KHUN 072243
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
541 PM CDT FRI APR 7 2006

ALC033-059-077-072315-
/O.CON.KHUN.TO.W.0009.000000T0000Z-060407T2315Z/
FRANKLIN AL-LAUDERDALE AL-COLBERT AL-
541 PM CDT FRI APR 7 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
COLBERT...LAUDERDALE AND FRANKLIN COUNTIES...

AT 540 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO ON THE 
GROUND. THIS TORNADO WAS LOCATED 1/4 MILE NORTH OF CHEROKEE...MOVING 
EAST AT 40 MPH.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
  CHEROKEE.
  RED ROCK.
  PRIDE LANDING.
  OAKLAND.
  FLORENCE.
  UNDERWOOD-PETERSVILLE.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 2 
INCH HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

ANOTHER CLUSTER OF STORMS SHOWING STRONG ROTATION AND POTENTIAL 
TORNADOES WILL MOVE INTO NORTHWEST ALABAMA WITHIN THE NEXT 30 
MINUTES.

THIS IS A LIFE THREATENING SITUATION THE SAFEST PLACE TO BE DURING 
A TORNADO IS IN A BASEMENT. IF NO BASEMENT IS AVAILABLE...SEEK 
SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY 
OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY 
AND ALWAYS STAY AWAY FROM WINDOWS.

LAT...LON 3501 8809 3501 8817 3486 8807 3434 8815
      3433 8766 3501 8762
$$

CBD
000 
WWUS54 KHUN 072250
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
548 PM CDT FRI APR 7 2006

ALC033-059-077-072315-
/O.CON.KHUN.TO.W.0009.000000T0000Z-060407T2315Z/
FRANKLIN AL-LAUDERDALE AL-COLBERT AL-
548 PM CDT FRI APR 7 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
COLBERT...LAUDERDALE AND FRANKLIN COUNTIES...

AT 543 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO.  THIS 
TORNADO WAS LOCATED 3 MILES EAST OF CHEROKEE NEAR HIGHWAY 
72...MOVING EAST AT 40 MPH.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
  BARTON.
  PRIDE LANDING.
  OAKLAND.
  TUSCUMBIA.
  FLORENCE.
  ST. FLORIAN.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 2 
INCH HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

ANOTHER CLUSTER OF STORMS SHOWING STRONG ROTATION WITH THE POTENTIAL 
FOR TORNADOES AND EXTREMELY DAMAGING WINDS WILL MOVE INTO NORTHWEST 
ALABAMA WITHIN THE NEXT 15 MINUTES.

THIS IS A LIFE THREATENING SITUATION THIS TORNADO MAY BE WRAPPED IN 
RAIN AND DIFFICULT TO SEE. TAKE SHELTER NOW

LAT...LON 3501 8809 3501 8817 3486 8807 3434 8815
      3433 8766 3501 8762

$$

CBD
000 
WWUS54 KHUN 072258
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
557 PM CDT FRI APR 7 2006

ALC033-059-077-072315-
/O.CON.KHUN.TO.W.0009.000000T0000Z-060407T2315Z/
FRANKLIN AL-LAUDERDALE AL-COLBERT AL-
557 PM CDT FRI APR 7 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
COLBERT...LAUDERDALE AND FRANKLIN COUNTIES...

AT 553 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO JUST 
NORTH OF BARTON ALONG THE TENNESSEE RIVER...MOVING EAST AT 40 MPH.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
  PRIDE LANDING.
  OAKLAND.
  SHEFFIELD.
  FLORENCE.
  ST. FLORIAN.

AT 557 PM...SPOTTERS REPORTED GOLFBALL HAIL NORTHWEST OF FLORENCE 
ALONG HIGHWAY 157.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 2 
INCH HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

ANOTHER CLUSTER OF STORMS SHOWING STRONG ROTATION WITH THE POTENTIAL 
FOR TORNADOES AND EXTREMELY DAMAGING WINDS WILL MOVE INTO NORTHWEST 
ALABAMA WITHIN THE NEXT 15 MINUTES.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT 
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

LAT...LON 3501 8809 3501 8817 3486 8807 3434 8815
      3433 8766 3501 8762

$$

CBD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 7, 5:23 PM CDT, 14 minutes earlier.

Area forecast discussion, Apr 7, 5:23 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
523 PM CDT FRI APR 7 2006

.RADAR UPDATE...

THIS IS REGARDING STORMS IN WAYNE...LAWRENCE...GILES COUNTIES IN TN.

ONE MAIN SUPERCELL IN WAYNE COUNTY IS MOVING JUST N OF E...AND IS
EXPECTED TO CONTINUE THIS TRACK TOWARD LINCOLN AND MOORE COUNTIES TN
BETWEEN 6:15 AND 6:45 PM.  THIS CELL WILL FEED ON ROBUST 0-1KM EHI
VALUES AND SOUTHERLY CONVERGENCE OF WIND.  OTHER CELLS HAVE
DEVELOPED QUICKLY IN ITS PATH...AND COULD MERGE WITH THE MAIN
SUPERCELL STRENGTHENING THIS ROTATING UPDRAFT.  THIS CELL LOOKS
CLASSIC/HP IN STRUCTURE...AND WILL POSE A TORNADO...HAIL AND VERY
HEAVY RAIN THREAT.
&&

KULA
Hazardous weather outlook, Apr 7, 2:20 PM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
220 PM CDT FRI APR 7 2006

ALZ001>010-016-TNZ076-096-097-080100-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DE KALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
220 PM CDT FRI APR 7 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

TORNADO WATCHES ARE IN EFFECT UNTIL 8 PM CDT FOR ALL OF NORTHERN
ALABAMA AND SOUTHERN MIDDLE TENNESSEE...EXCEPT DEKALB...JACKSON AND
MARSHALL COUNTIES.

THE ATMOSPHERE SO FAR THIS AFTERNOON HAS BEEN CAPPED...PREVENTING
THUNDERSTORMS FROM FORMING. CURRENT TRENDS INDICATE THAT THE CAP IS
BEGINNING TO ERODE...AND WILL ALLOW THUNDERSTORM DEVELOPMENT TO
BEGIN LATER THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP
ACROSS NORTHWEST ALABAMA BETWEEN 3 AND 4 PM...SPREADING EASTWARD
INTO THE I-65 CORRIDOR AND HUNTSVILLE/DECATUR METRO AREA BETWEEN 4
AND 6 PM. STORMS MAY NOT REACH PORTIONS OF NORTHEAST ALABAMA UNTIL
AFTER 6 PM.

THE GREATEST THREAT OF SEVERE WEATHER IS STILL EXPECTED BETWEEN 3 PM
AND MIDNIGHT. SOME OF THESE STORMS WILL BECOME SUPERCELLS...CAPABLE
OF PRODUCING LARGE HAIL...DAMAGING WINDS AND POSSIBLY STRONG
TORNADOES.

OVERNIGHT AND THROUGH SATURDAY MORNING...THESE SUPERCELL STORMS WILL
EVENTUALLY CONSOLIDATE INTO A LINE OF STRONG TO SEVERE THUNDERSTORMS.
THIS LINE WILL MAINTAIN THE THREAT OF DAMAGING WIND GUSTS AND LARGE
HAIL. HOWEVER...CONTINUOUS DEVELOPMENT OF THUNDERSTORMS OVER THE SAME
AREAS WILL BRING A THREAT OF SIGNIFICANT HEAVY RAINFALL AND POSSIBLE
FLASH FLOODING ACROSS PORTIONS OF THE TENNESSEE VALLEY.

THIS IS A POTENTIALLY DANGEROUS WEATHER SITUATION. STAY TUNED FOR
FURTHER OUTLOOKS AND FORECASTS FROM THE NATIONAL WEATHER SERVICE
IN HUNTSVILLE REGARDING THE POTENTIAL FOR SEVERE WEATHER THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

AN AREA OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL SHIFT EAST
OF THE TENNESSEE VALLEY EARLY SATURDAY MORNING. ADDITIONAL SHOWERS
AND SCATTERED THUNDERSTORMS WILL OCCUR THROUGH AT LEAST MIDDAY
SATURDAY. THE PRIMARY THREAT WILL BE HEAVY RAIN...BUT SMALL HAIL
WILL BE POSSIBLE WITH STRONGER THUNDERSTORMS.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
LIKELY THIS AFTERNOON AND TONIGHT.

BCC

In the hours before

Special weather statement, Apr 7, 5:05 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
505 PM CDT FRI APR 7 2006

ALZ001>005-072300-
COLBERT-FRANKLIN AL-LAUDERDALE-LAWRENCE-LIMESTONE-
505 PM CDT FRI APR 7 2006

...PREPARE FOR SEVERE THUNDERSTORMS BETWEEN NOW AND 7 PM...

SEVERE THUNDERSTORMS WILL MOVE INTO NORTHWEST ALABAMA...
INCLUDING FRANKLIN...COLBERT...AND LAUDERDALE COUNTIES OVER THE
NEXT 1 TO 2 HOURS.  THESE STORMS WILL HAVE A HIGH PROBABILITY OF
LARGE HAIL...AND A THREAT FOR TORNADOES AND DAMAGING WINDS.  THIS
THREAT WILL SHIFT INTO LIMESTONE AND LAWRENCE COUNTIES BETWEEN 6
AND 7 PM.

THIS IS A DANGEROUS SITUATION.

RESIDENTS SHOULD TAKE SEVERE WEATHER WARNINGS SERIOUSLY...AND BE
READY TO TAKE APPROPRIATE SHELTER.  THOSE IN MOBILE HOMES SHOULD BE
READY TO VACATE THEM IF A WARNING IS ISSUED...OR STORMS ARE
EXPECTED IN YOUR AREA.  A TORNADO WATCH IS IN EFFECT UNTIL 8 PM.

ALZ006-007-016-TNZ076-096-097-072300-
CULLMAN-FRANKLIN TN-LINCOLN-MADISON-MOORE-MORGAN-
505 PM CDT FRI APR 7 2006

...SEVERE THUNDERSTORMS LIKELY AFTER 6 PM...

SEVERE THUNDERSTORMS WILL MOVE NORTHEAST FROM MISSISSIPPI AND
NORTHWEST ALABAMA BETWEEN 6 AND 9 PM.

THESE STORMS WILL POSE A HIGH THREAT OF LARGE HAIL.  TORNADOES ARE
ALSO POSSIBLE.

THIS IS A POTENTIALLY DANGEROUS SITUATION.

RESIDENTS IN THESE AREAS SHOULD MONITOR WEATHER CONDITIONS CLOSELY
AND TAKE ANY SEVERE WEATHER WARNING SERIOUSLY.  THOSE IN MOBILE
HOMES SHOULD BE PREPARED TO LEAVE THEM FOR ADEQUATE SHELTER...
PERHAPS NOW BEFORE STORMS POTENTIALLY STRIKE.

KULA
Local storm report, Apr 7, 5:18 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
518 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             5 W CHEROKEE            34.76N 88.05W
04/07/2006  M1.75 INCH       COLBERT            AL   AMATEUR RADIO

            NEAR THE MS-AL STATE LINE.

&&

BCC
Special weather statement, Apr 7, 5:25 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
525 PM CDT FRI APR 7 2006

TNZ076-096-080000-
LINCOLN-MOORE-
525 PM CDT FRI APR 7 2006

...SIGNIFICANT WEATHER ALERT FOR LINCOLN AND MOORE COUNTIES UNTIL 700
PM CDT...

AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
TORNADIC THUNDERSTORM NEAR COLLINWOOD...OR 11 MILES SOUTH OF
WAYNESBORO...MOVING EAST AT 40 MPH.  OTHER STRONG STORMS WERE
FORMING AHEAD OF THIS CELL...AND MAY ARRIVE SOONER.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  DELINA.

THIS THUNDERSTORM MAY REQUIRE A WARNING SOON...SO BE READY TO ACT.
IF YOU LIVE IN A MOBILE HOME...YOU SHOULD CONSIDER LEAVING IT FOR
STURDY SHELTER BEFORE THE STORM ARRIVES.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8 PM.

KULA
Special weather statement, Apr 7, 5:25 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
525 PM CDT FRI APR 7 2006

TNZ076-096-080000-
LINCOLN-MOORE-
525 PM CDT FRI APR 7 2006

...SIGNIFICANT WEATHER ALERT FOR LINCOLN AND MOORE COUNTIES UNTIL 700
PM CDT...

AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
TORNADIC THUNDERSTORM NEAR COLLINWOOD...OR 11 MILES SOUTH OF
WAYNESBORO...MOVING EAST AT 40 MPH.  OTHER STRONG STORMS WERE
FORMING AHEAD OF THIS CELL...AND MAY ARRIVE SOONER.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  DELINA
  FAYETTEVILLE.
  BELROSE.
  LYNCHBURG.

THIS THUNDERSTORM MAY REQUIRE A WARNING SOON...SO BE READY TO ACT.
IF YOU LIVE IN A MOBILE HOME...YOU SHOULD CONSIDER LEAVING IT FOR
STURDY SHELTER BEFORE THE STORM ARRIVES.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8 PM.

KULA
Local storm report, Apr 7, 5:27 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
527 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     FUNNEL CLOUD     4 S CHEROKEE            34.70N 87.97W
04/07/2006                   COLBERT            AL   TRAINED SPOTTER

            THROUGH COLBERT EMA.

&&

BCC
Local storm report, Apr 7, 5:35 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
535 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             WATERLOO                34.92N 88.06W
04/07/2006  M0.50 INCH       LAUDERDALE         AL   AMATEUR RADIO

            DIME SIZE HAIL.

&&

BCC

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 5:07 PM CDTTornado WarningHUNColbert, Lauderdale38 min
Apr 7, 5:58 PM CDTFlash Flood WatchHUNColbert, Franklin, Jackson, Lauderdale, Lawrence, Limestone and 3 more8 hr
Apr 7, 6:05 PM CDTTornado WarningHUNColbert, Franklin55 min
Apr 7, 6:09 PM CDTTornado WarningHUNLauderdale51 min
Apr 7, 6:28 PM CDTTornado WarningHUNLimestone62 min
Apr 7, 6:55 PM CDTSevere Thunderstorm WarningHUNColbert, Lawrence46 min

Nearby

Tornado Warnings in Alabama, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.